# SDR USAA002112

- Difficulty date: October 25, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED .008 INCH DEEP, BETWEEN BEAM 328-344 UNDER PANEL 8.  CORROSION LEVEL 1, TASK NR C53-107-02.  REMOVED AND REPLACED INTERCOSTAL PER BOEING DWG 65-45834.  (M)
